An inversion formula for the attenuated X-ray transformation

Roman G. Novikov CNRS, UMR 6629 Département de Mathématiques, Université de Nantes

TBD mathscidoc:1701.332979

Arkiv for Matematik, 40, (1), 145-167, 2000.5
The problem of inversion of the attenuated X-ray transformation is solved by an explicit formula. Several subsequent results are also given.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 36 ]
@inproceedings{roman2000an,
  title={An inversion formula for the attenuated X-ray transformation},
  author={Roman G. Novikov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604170632788},
  booktitle={Arkiv for Matematik},
  volume={40},
  number={1},
  pages={145-167},
  year={2000},
}
Roman G. Novikov. An inversion formula for the attenuated X-ray transformation. 2000. Vol. 40. In Arkiv for Matematik. pp.145-167. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604170632788.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved